Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Not getting a strong erection any more and have high BP. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
can't seem to get a strong erection any more have high blood pressure what can I take
Posted Thu, 17 Oct 2013 in Sexual Problems
Answered by Dr. G.Srinivasan 42 minutes later
Brief Answer:
disease of the blod vessels

Detailed Answer:
Welcome to the form.
There is no single direct answer for this, unfortunately.
Erection is a vascular phenomenon and is all about having healthy blood vessels.
I can attribute the problem to advancing age, hypertension and high cholesterol.
As a first step, try to see if change of medications for hypertension makes a difference, because some anti- hypertensive medicines have erectile dysfunction as a adverse event.
If not, certain lifestyle modifications would help. Some are---
1. Weight reduction.
2. Daily exercise at least 30 minutes- at least walk.
3. Strict diabetic control.
4. Quit smoking if so.
5. Restrict alcohol.
Medications that would help are.
1. L- Arginine if available in your place.
2. PDE5 inhibitors- that is viagra and its latest generations.
Kindly get examined, get the above things done and lead a healthy life.
Best regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor